# SDR AALA201809079013

- Difficulty date: September 4, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,026 hours, 25,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED PRESSURE SEAL ON THE  PASSENGER DOOR LOWER AREA.  REPLACED THE  PRESSURE SEAL IAWAMM 52-11-18-400-001-A.
